Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigendum to: ``Table errata'' (Math. Comp. 22 (1968) 903-907) by Fettis, J. R. Blake, V. E. Wood, M. L. Glasser, H. E. Fettis, E. R. Hansen, and M. L. Patrick


Author: Henry E. Fettis
Journal: Math. Comp. 26 (1972), 601
MSC: Primary 65A05
DOI: https://doi.org/10.1090/S0025-5718-1972-0415973-1
Original Article: Math. Comp. 22 (1968), 903-907.
MathSciNet review: 0415973
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05

Retrieve articles in all journals with MSC: 65A05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1972-0415973-1
Article copyright: © Copyright 1972 American Mathematical Society